Volume 17, Issue 2 (5-2020)                   jor 2020, 17(2): 109-125 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Farhadinia B. A New Aspect of Cut Sets on Hesitant Fuzzy Sets. jor 2020; 17 (2) :109-125
URL: http://jamlu.liau.ac.ir/article-1-1815-en.html
Department of Mathematics, Quchan University of Technology, Quchan, Iran.
Abstract:   (2042 Views)
Through this study, we are going to introduce a new aspect of cut sets for hesitant fuzzy sets.
Compared to the rare researches in regard of cut sets for hesitant fuzzy sets, not only this study does not deal with extra parameters, but also the proposed concept of cut set conforms with the accepted principles, and further, it is extension of existing cut set concept of fuzzy sets, intuitionistic fuzzy sets, interval-valued fuzzy sets, interval-valued intuitionistic fuzzy sets and three-dimensional fuzzy sets. In the sequel, using proposed concept of cut sets for hesitant fuzzy sets, we extend the corresponding theorems of decomposition and representation for hesitant fuzzy sets. The current research can be a basis for the future work on the application of cut sets in multiple criteria decision making problems under hesitant fuzzy environment.
Full-Text [PDF 988 kb]   (775 Downloads)    
Type of Study: Research | Subject: Special
Received: 2019/01/15 | Accepted: 2020/04/26

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.